EDWARD L. SOCOLOW, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: I wish to report a case of triamterene-induced nephrolithias is similar to that described by Ettinger and associates (1) in the November issue.
A 57-year-old man was referred for evaluation of previously unidentifiable renal stones. In 1975, the patient had had a small ureteral stone removed that was composed of calcium oxalate and urate. In April of 1977 another stone was removed surgically; it was composed to 60% urate and 40% of an unidentifiable organic substance. Additional stones that could not be identified by X-ray diffraction were removed surgically in February and September 1978. Each time, the patient
SOCOLOW EL. Triamterene-Induced Nephrolithiasis. Ann Intern Med. 1980;92:437. doi: https://doi.org/10.7326/0003-4819-92-3-437_1
Download citation file:
Published: Ann Intern Med. 1980;92(3):437.
Nephrolithiasis, Nephrology, Urological Disorders.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use